RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 1, Pages 145–148 (Mi mz9487)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Stability of Nondissipative Systems under Persistent Random Perturbations

L. A. Kalyakin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Keywords: random perturbation, autoresonance, nondissipative system, stability

DOI: https://doi.org/10.4213/mzm9487

Full text: PDF file (329 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:1, 136–139

Bibliographic databases:

Document Type: Article
Received: 28.01.2012

Citation: L. A. Kalyakin, “Stability of Nondissipative Systems under Persistent Random Perturbations”, Mat. Zametki, 92:1 (2012), 145–148; Math. Notes, 92:1 (2012), 136–139

Citation in format AMSBIB
\Bibitem{Kal12}
\by L.~A.~Kalyakin
\paper Stability of Nondissipative Systems under Persistent Random Perturbations
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 1
\pages 145--148
\mathnet{http://mi.mathnet.ru/mz9487}
\crossref{https://doi.org/10.4213/mzm9487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201550}
\zmath{https://zbmath.org/?q=an:1264.34118}
\elib{http://elibrary.ru/item.asp?id=20731576}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 1
\pages 136--139
\crossref{https://doi.org/10.1134/S0001434612070152}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308042500015}
\elib{http://elibrary.ru/item.asp?id=20473582}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865752548}


Linking options:
  • http://mi.mathnet.ru/eng/mz9487
  • https://doi.org/10.4213/mzm9487
  • http://mi.mathnet.ru/eng/mz/v92/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, “Ustoichivost nedissipativnykh sistem otnositelno sluchainykh vozmuschenii, malykh v srednem”, Tr. IMM UrO RAN, 19, no. 2, 2013, 170–178  mathnet  mathscinet  elib
    2. O. A. Sultanov, “Sluchainye vozmuscheniya modelei avtorezonansa”, Nanostruktury. Matematicheskaya fizika i modelirovanie, 2013, no. 2, 85–95  elib
    3. O. A. Sultanov, “Stability of autoresonance models subject to random perturbations for systems of nonlinear oscillation equations”, Comput. Math. Math. Phys., 54:1 (2014), 59–73  mathnet  crossref  crossref  isi  elib  elib
    4. O. A. Sultanov, “Random perturbations of parametric autoresonance”, Nonlinear Dyn., 89:4 (2017), 2785–2793  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:269
    Full text:34
    References:33
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019